# SDR IXXA2023080404

- Difficulty date: June 4, 2022
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N395CM
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 106,496 hours, 17,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3320
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT AFT LWR CORNER FASTENER HOLE IS CRACKED ALONG THE SKIN SIDE AT LFS 337 BETWEEN S-19L AND LWR MAIN SILL CHORD
